Please use this identifier to cite or link to this item:
https://digital.lib.ueh.edu.vn/handle/UEH/62188
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Khanh P.Q. | - |
dc.contributor.other | Tuan N.D. | - |
dc.date.accessioned | 2021-08-30T04:58:09Z | - |
dc.date.available | 2021-08-30T04:58:09Z | - |
dc.date.issued | 2011 | - |
dc.identifier.issn | 0362-546X | - |
dc.identifier.uri | http://digital.lib.ueh.edu.vn/handle/UEH/62188 | - |
dc.description.abstract | Second-order necessary conditions and sufficient conditions for optimality in nonsmooth vector optimization problems with inclusion constraints are established. We use approximations as generalized derivatives and avoid even continuity assumptions. Convexity conditions are not imposed explicitly. Not all approximations in use are required to be bounded. The results improve or include several recent existing ones. Examples are provided to show that our theorems are easily applied in situations where several known results do not work. | en |
dc.format | Portable Document Format (PDF) | - |
dc.language.iso | eng | - |
dc.publisher | Elsevier Ltd. | - |
dc.relation.ispartof | Nonlinear Analysis: Theory, Methods & Applications | - |
dc.relation.ispartofseries | Vol. 74, Issue 13 | - |
dc.rights | Elsevier Ltd. | - |
dc.subject | Asymptotic p-compactness | en |
dc.subject | First and second-order approximations | en |
dc.subject | Inclusion constraints | en |
dc.subject | Nonsmooth vector optimization | en |
dc.subject | Second-order optimality conditions | en |
dc.title | Second-order optimality conditions using approximations for nonsmooth vector optimization problems under inclusion constraints | en |
dc.type | Journal Article | en |
dc.identifier.doi | https://doi.org/10.1016/j.na.2011.03.031 | - |
dc.format.firstpage | 4338 | - |
dc.format.lastpage | 4351 | - |
ueh.JournalRanking | Scopus | - |
item.grantfulltext | none | - |
item.cerifentitytype | Publications | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.fulltext | Only abstracts | - |
item.openairetype | Journal Article | - |
Appears in Collections: | INTERNATIONAL PUBLICATIONS |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.